# SDR DALA2017082806422

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT CUSP WEB BETWEEN BS 674,  LBL 44.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 220.  HFEC INSPECTION WAS ACCOMPLISHED WITH NO CRACKS FOUND AFTER DAMAGE REMOVED IAW NDT SPM 06-10-01.001.
